# SDR SWAA2022101157528

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,031 hours, 34,011 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Faulty
- Location: Rh Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY OVERHEAT LIGHT CAME ON AT CRUISE; LIGHT EXTINGUISHED AFTER 5 MINUTES THEN CAME BACK ON AFTER 5 MINUTES; AND STAYED ON THE REMAINDER OF THE FLIGHT. CONTRACT MX FOUND NO LEAKS / [01] ACCOMPLISHED FIM 26-18 TASK 801; BITE TEST PASS; NO FAULTS. ACCOMPLISHED #2 ENGINE RUN; BLEED AIR ON; ALL INDICATIONS NORMAL.
